Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: M
Number of items: 1.


Midi, Habshah and Rana, Md. Sohel and Imon, A.H.M Rahmatullah (2009) The performance of robust weighted least squares in the presence of outliers and heteroscedastic errors. Wseas Transactions in Mathematics, 8 (7). pp. 351-361. ISSN 1109-2769

This list was generated on Thu Nov 6 03:45:57 2014 MYT.

Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.